View : 41 Download: 0

A duality map for quantum cluster varieties from surfaces

Title
A duality map for quantum cluster varieties from surfaces
Authors
Allegretti, Dylan G. L.Kim, Hyun Kyu
Ewha Authors
김현규
Issue Date
2017
Journal Title
ADVANCES IN MATHEMATICS
ISSN
0001-8708JCR Link

1090-2082JCR Link
Citation
ADVANCES IN MATHEMATICS vol. 306, pp. 1164 - 1208
Keywords
Cluster varietyQuantizationCanonical basisSkein algebra
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Indexed
SCI; SCIE; SCOPUS WOS
Document Type
Article
Abstract
We define a canonical map from a certain space of laminations on a punctured surface into the quantized algebra of functions on a cluster variety. We show that this map satisfies a number of special properties conjectured by Fock and Goncharov. Our construction is based on the "quantum trace" map introduced by Bonahon and Wong. (C) 2016 Elsevier Inc. All rights reserved.
DOI
10.1016/j.aim.2016.11.007
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE